# SDR DLL13952477

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fail-Safe Strap
- Condition: Corroded
- Location: Fs 1765-1785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FAIL-SAFE STRAP CORRODED IN C3 B/B AT FS 1765 TO 1785 BETWEEN STR 42 TO 34.  REPAIRED PER SRM 53-31-00.
